MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6 FR,45 CM, MULTIPURPOSE; INTRODUCER SHEATH

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6 FR,45 CM, MULTIPURPOSE; INTRODUCER SHEATH
Model Number US-36045-F-MP-H
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following details are provided by the customer: description: when removing the sheath, the hub of it pulled apart.What troubleshooting steps took place: pulled sheath all the way out.Type of procedure: right leg angiogram/intervention.Device/procedure outcome: procedure completed, unable to use device - attempted.As reported device codes: 1188: detachment of device or device component.The customer has provided picture of the complaint device.
 
Additional Manufacturer Narrative
The root cause of the incident is unknown at the time of the initial report.The complaint device will be returned for evaluation and investigation.The manufacturing record review including examination of nonconformity reports (ncr) and changes/deviations (eco/ ccid/ deviation) will be done as part of root cause investigation.

Brand Name
CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6 FR,45 CM, MULTIPURPOSE
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz neurnberger
lauensteiner strasse. 37
dresden, 01277
GM   01277
MDR Report Key24428169
Report Number3003637635-2026-00004
Device Sequence Number12801594
Product Code DYB
UDI-Device Identifier04251244502102
UDI-Public04251244502102
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2026
Device Model NumberUS-36045-F-MP-H
Device Lot Number800570
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown